<var>τ</var>(<var>p</var>;<var>q</var>)-summing mappings and the domination theorem

  • Ximena Mujica

    Universidade Federal do Paraná, Curitiba, Brazil


We extend the concept of τ-summing operators presented by Pietsch in his monograph on Operator Ideals to multilinear mappings and polynomials. We also present a domination theorem for τ(p)-summing mappings and polynomials, showing their relation with p-semi-integral mappings and polynomials.

Cite this article

Ximena Mujica, <var>τ</var>(<var>p</var>;<var>q</var>)-summing mappings and the domination theorem. Port. Math. 65 (2008), no. 2, pp. 211–226

DOI 10.4171/PM/1806